Lin-Lin Wang, Wan-Tong Li, "Periodic solutions and stability for a delayed discrete ratio-dependent predator-prey system with Holling-type functional response", Discrete Dynamics in Nature and Society, vol. 2004, Article ID 946020, 19 pages, 2004. https://doi.org/10.1155/S1026022604310010
Periodic solutions and stability for a delayed discrete ratio-dependent predator-prey system with Holling-type functional response
The existence of positive periodic solutions for a delayed discrete predator-prey model with Holling-type-III functional response , is established by using the coincidence degree theory. We also present sufficient conditions for the globally asymptotical stability of this system when all the delays are zero. Our investigation gives an affirmative exemplum for the claim that the ratio-dependent predator-prey theory is more reasonable than the traditional prey-dependent predator-prey theory.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.